# SDR SWAA2022030162245

- Difficulty date: January 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFFPLATE IS CRACK / RECEIVED NEW PART FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE PO# 710370; INSTALLATION PERFORMED ON CUSTOMER CARD NBR. 753-140-00-01Y
